# SDR SWIA2019030545589

- Difficulty date: March 1, 2019
- Submitted: March 26, 2019
- Operation: Air carrier
- Aircraft: N549CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15164
- Aircraft time: 27,470 hours, 17,691 cycles
- Engine: Ge CF348C5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, VISIBLE SMOKE IN THE COCKPIT AND CABIN, LAV SMOKE WARNING MSG DISPLAYED ON EICAS. ABORTED TAKEOFF. EMERGENCY DECLARED. (FLT#7335) FO: 03/04/2019 CLOSED REMOVED AND REPLACED LT ENGINE.
